# SDR UPS00833548

- Difficulty date: July 22, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 36452751
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING AT XRS 90 HAS A CRACKED SPLICE FITTING AT STRINGER 16 TO FRONT SPAR.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DEG 3645275, AND SRM 51-1-20D.
